# SDR ASOA201612271351

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670390541
- Condition: Corroded
- Location: Bs 629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FRAME FWD WING TO FUSELAGE SUPPORT STRUCTURE FRAME IS CORRODED ALONG BOTTOM AROUND SCREW HOLES AT BS 629.  BLENDED CORROSION, PERFORMED UT THICKNESS CHECK, COMPLIED WITH EA 30-2016-383.
